My two year old daughter has labial fusions. We did one round of Premarin and had the doctor open the fusion (not surgically, but with a q-tip, as the fusion was not thick).
The fusion keeps returning. My pediatrician said it was okay to continue using the Premarin as its not going into her blood stream. She does not complain about it hurting and has no trouble urinating and I've read that it will correct itself once she hits puberty....is this true?
Also, it's looking like she's getting peach fuzz on her vaginal area - is this because of the estrogen cream, even though we're putting it on the inside??
Not sure if I should wait it out or take her back to the surgeon and have it taken care of since she doesn't complain of pain.
Apologies for missing your question.
This is a topic better served by the reproductive endocrinology forum. However, even though the premarin does not get substantially absorbed into the bloodstream, the localized premarin may stimulate some adult style changes (e.g., the peach fuzz) in the vulva area. PLease check with Dr. Plosker's forum.
This doc is really slow at answering questions. Maybe the women on the women's health forums will have some ideas. To me though, I would say that the hormones in premarin are causing the peach fuzz. You can always get a second opinion. I think I would. good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.